Будь ласка, використовуйте цей ідентифікатор, щоб цитувати або посилатися на цей матеріал:
http://hdl.handle.net/123456789/4565
Title: | Spectra of Algebras of Entire Functions on Banach Spaces |
Authors: | Zagorodnyuk, Andriy |
Keywords: | Infinite-dimensional holomorphy, spectra of algebras. |
Issue Date: | 8-Feb-2006 |
Publisher: | American Mathematical Society |
Citation: | Proc. Am. Math. Soc. 134 (2006), 2559–2569 |
Series/Report no.: | 134;2559–2569 |
Abstract: | We obtain an explicit description of the spectrum (set of closed maximal ideals) of Hb(X), algebra of analytic functions on a Banach space X which are bounded on bounded subsets. We show that the spectrum of Hb(X) admits a natural linear structure. Some applications to the algebra of uniformly continuous and bounded analytic functions on the unit ball B ⊂ X are indicated. |
Description: | DOI: 10.2307/4098103 |
URI: | http://hdl.handle.net/123456789/4565 |
ISSN: | 0002-9939 |
Розташовується у зібраннях: | Статті та тези (ФМІ) |
Файли цього матеріалу:
Файл | Опис | Розмір | Формат | |
---|---|---|---|---|
saef-el-S0002-9939-06-08260-8.pdf | 212.55 kB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.